Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hair fall problem, small bald patches on the crown of head. Taking pabtab-bz tablets. Cure?

dear sir good evening , i am XXXXXXX . i have faced last one month hair fall problem in my head at top side one rupee coin shape no hair completely fall down and smooth that area. but i dont know how to rectify this problem please tell me what can i fallow . if now i am taken PABTAB BZ Tablets since last seven days.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi rtmrajesh ! It is just alopecia areata. It can occur due to stress, vitamin overdose, auto immune disease, pets. In simple word it resolve on it own. But if not need special cream and ointment like minoxidil to be apply on patch. But first stop medicine or vitamin you are taking. Bye take care
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor